# SDR AU991052

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 3048000011
- Condition: Faulty
- Location: Prop Feather
- Component: Rotol, R352
- Stage of operation: TO
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(AUS) RIGHT ENGINE AUTOFEATHER UNIT FAILED.
